Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Amalgamations and the Kervaire problem

Author: S. M. Gersten
Journal: Bull. Amer. Math. Soc. 17 (1987), 105-108
MSC (1985): Primary 20F05, 57M20
MathSciNet review: 888882
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Brick, Thesis, Univ. of California at Berkeley, 1986.
  • 2. S. M. Gersten, Branched coverings of 2-complexes and diagrammatic reducibility, Trans. Amer. Math. Soc. (to appear). MR 902792
  • 3. S. M. Gersten, On Cockcroft complexes and certain singular equation over groups, preprint.
  • 4. S. M. Gersten, Reducible diagrams and equations over groups, Essays in Group Theory, MSRI Series Springer-Verlag (to appear). MR 919828
  • 5. J. Howie, On pairs of 2-complexes and systems of equations over groups, J. Reine Angew. Math. 324 (1981), 165-174. MR 614523
  • 6. J. Howie, The solution of length three equations over groups, Proc. Edinburgh Math. Soc. 26, 2 (1981), 165-174. MR 695646
  • 7. W. Magnus, A. Karrass, and D. Solitar, Combinatorial group theory, Interscience Publishers, 1966.
  • 8. A. J. Sieradski, A coloring test for asphericity, Quart. J. Math. Oxford (2) 34 (1983), 97-106. MR 688427

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20F05, 57M20

Retrieve articles in all journals with MSC (1985): 20F05, 57M20

Additional Information


American Mathematical Society